MathSciNet Relay Station
MathSciNet bibliographic data
MR1794712 52A39
Alesker, S. On P. McMullen's conjecture on translation invariant valuations. Adv. Math. 155 (2000), no. 2, 239–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement